# SDR 96FDEA00382

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Aft Flap
- Part number: 652163586
- Condition: Delaminated
- Location: Rt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B AFT FLAP HAS A 2 INCH DELAMINATED DENT 14 INCHES FROM I/B END UPPER SURFACE.  ROUGH DAMAGE IS 5.5 BY 8.25. REPAIRED RT WING I/B AFT FLAP 14 INCHES FROM I/B END UPPER SURFACE IAW SRM 51-40-6.
